# SDR AALA202507226649

- Difficulty date: June 25, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 43,573 hours, 18,666 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, R1 DOOR HANDLE MECHANISM HAS EXCESSIVE PLAY ADJUSTED HORIZONTAL CONTROL ROD TO CORRECT EXCESSIVE HANDLE PLAY, OPS CHECK GOOD.  AMM 52-41-00.
